# SDR SWAA2023112014390

- Difficulty date: October 24, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 26,478 hours, 12,864 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Nut Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA.727D+4 LBL24-RBL2; CORROSION ON FLOORBOARD NUT-PLATE STRAP.<[01] REMOVED CORROSION PER SRM 53-00-53-1A-2. (REMAINING THICKNESS 0.066'). STRAP IS OUT OF LIMITS SRM 53-00-53-1A-2 AND SRM 51-10-02.;[02] REMOVED AND REPLACED FLOORBOARD STRAP PER SRM 53-00-53-1A-2 AND AMM 25-52-10.;[03] CERTIFIED.;[04] C/W INSPECTION.
